# SDR 97FDEA00184

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65423309
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0467 008, WHILE WORKING CARD NR 7-5530-7-2310 F, FOUND CORROSION ON LT AND RT AFT CLOSURE RIB FITTING; CORROSION LOCATED AROUND BUSHING OUTSIDE DIAMETER.  *S/D*  REMOVED AND REPLACED LT AND RT AFT CLOSURE RIB FITTINGS IAW FED-EX EA NR 7-5510-32916.
